A certain property of logarithmically concave functions
Doklady Akademii Nauk, Tome 185 (1969) no. 6, pp. 1215-1218
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_6_a2,
author = {Yu. S. Davidovich and B. I. Korenblum and B. I. Khatset},
title = {A certain property of logarithmically concave functions},
journal = {Doklady Akademii Nauk},
pages = {1215--1218},
year = {1969},
volume = {185},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_6_a2/}
}
Yu. S. Davidovich; B. I. Korenblum; B. I. Khatset. A certain property of logarithmically concave functions. Doklady Akademii Nauk, Tome 185 (1969) no. 6, pp. 1215-1218. http://geodesic.mathdoc.fr/item/DAN_1969_185_6_a2/